# SDR HALA2023011800008

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 49,841 hours, 8,161 cycles
- System (JASC): 2424 · AC Regulator
- Part: Apu
- Condition: Shutdown
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN ON VERIFICATION FLIGHT.  STILL IN WORK
